MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.36 12/14-S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.36 12/14-S
Model Number 01.29.208
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 jan 2026.Ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k112115) lot 2526596: 100 items manufactured and released on 05-nov-2025.Expiration date: 2030-oct-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact 01.32.3648hct flat pe hc liner d 36/f (k103721) lot.2514652: (b)(4) items manufactured and released on 29-jul-2025.Expiration date: 2030-jul-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The day after the primary hip surgery, the patient sustained a dislocation of the head from the liner and the cause is unknown.The surgeon revised head and liner.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.36 12/14-S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24071591
Report Number3005180920-2026-00001
Device Sequence Number13108259
Product Code LZO
UDI-Device Identifier07630030809194
UDI-Public07630030809194
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.208
Device Lot Number2526596
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2026
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight113 KG